Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47524
DC FieldValueLanguage
dc.contributor.authorSantana, Ana Paula-
dc.contributor.authorYudin, Ivan-
dc.date.accessioned2018-02-09T15:26:25Z-
dc.date.issued2017-
dc.identifier.issn0021-8693por
dc.identifier.urihttp://hdl.handle.net/10316/47524-
dc.language.isoengpor
dc.publisherElsevierpor
dc.relationUID/MAT/00324/2013por
dc.relationIF/00016/2013por
dc.rightsembargoedAccess-
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/por
dc.titleAn action of the Hecke monoid on rational modules for the Borel subgroup of a quantised general linear grouppor
dc.typearticle-
degois.publication.firstPage251por
degois.publication.lastPage286por
degois.publication.titleJournal of Algebrapor
dc.relation.publisherversionhttps://doi.org/10.1016/j.jalgebra.2016.07.004por
dc.identifier.doi10.1016/j.jalgebra.2016.07.004por
degois.publication.volume475por
dc.date.embargo2020-02-09T15:26:25Z-
rcaap.embargofctCondições da editora.por
item.languageiso639-1en-
item.grantfulltextopen-
item.fulltextCom Texto completo-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
heckesubmit5.pdfpost-print450.17 kBAdobe PDFView/Open
Show simple item record

Page view(s) 10

808
checked on Sep 23, 2020

Download(s)

73
checked on Sep 23, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons